MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX CLEAR CUFF PRESSURE INFUSION; INFUSOR, PRESSURE, FOR I.V. BAGS

SMITHS MEDICAL ASD, INC. MEDEX CLEAR CUFF PRESSURE INFUSION; INFUSOR, PRESSURE, FOR I.V. BAGS
Catalog Number MX4810
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the lot number indicated on the outside of the product box does not match the lot number on the items inside.The event occurred upon opening.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6.Codes: updated.Device evaluation: no product was returned.Performed visual evaluation of the pictures provided and compared the lot number on the box label and lot number printed on the assemblies.Finished assembly are identified as required with lot number traceability, no problem identified.Completed assembly of the finished device as a mx4810p1 occurred in another icu medical location in the european union where the product was ce marked.The finished assembly was produced from subassemblies(a4810) provided from the dublin, ohio manufacturing site, these subassemblies have their own lot number identification applied during production.The product was pulled from the eu market as part of a ce re-classification project with all remaining inventory from the distribution center sent back to the dublin, ohio manufacturing site to be repackaged as mx4810 per approved procedure and added into dublin manufacturing inventory.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
MEDEX CLEAR CUFF PRESSURE INFUSION
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21020009
Report Number1526863-2024-00112
Device Sequence Number17173902
Product Code KZD
UDI-Device Identifier50351688507004
UDI-Public(01)50351688507004(17)320524(10)6025032
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4810
Device Lot Number6025032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown